# SDR SWAA2021081045205

- Difficulty date: April 26, 2020
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N473WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33832
- Aircraft time: 55,206 hours, 32,646 cycles
- System (JASC): 5245 · Air Conditioning Doors
- Part: Latch
- Condition: Broken
- Location: A/C Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN PRESSURE ACCESS DOOR 192DR LATCH BOLT AT AIR CONDITIONING BAY (1 EA) / REPLACED LATCH PRESSURE ACCESS DOOR 192DR AT AIR CONDITIONING BAY (1E/A) I.A.W B737-700 51-40-02 AND SRM B737-700 51-10-02 PARAGRAPH 9
